Automorphism groups of algebraic number fields

Ervin Fried, Janos Kollar

Research output: Contribution to journalArticlepeer-review

15 Scopus citations
Original languageEnglish (US)
Pages (from-to)121-123
Number of pages3
JournalMathematische Zeitschrift
Issue number2
StatePublished - Jun 1 1978
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Automorphism groups of algebraic number fields'. Together they form a unique fingerprint.

Cite this